# SDR JJBA20220306007

- Difficulty date: March 6, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 44,421 hours, 35,183 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Switch
- Part number: 852701
- Condition: Loose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LG AIR GROUND FAIL MESSAGE ON LANDING AT 50FT. PERFORMED TROUBLESHOOTING. FOUND PROXIMITY SWITCH BRACKET ON RH MAIN LANDING GEAR LEG LOOSE. BRACKET BOLT WAS BROKEN. REMOVED AND ADJUSTED BRACKET AND REMOVED AND REPLACED TWO PROXIMITY SWITCH SENSORS. OPS CHECK GOOD.
